Ramipril Face Flushing: Hi, I have... - High Blood Pressu...

High Blood Pressure Support

3,785 members964 posts

Ramipril Face Flushing

MoonStar1970 profile image

Hi, I have recently been put up to 5mg Ramipril from 2.5mg and I getting very hot face flushing. Told my doctor who said to try Amloipine 5mg but I see the common side effect from this is Face Flushing! Does anyone else get this on these drugs? Will it pass? Thank you

15 Replies

Hi MoonStar1970. I took Ramipril a few years ago but I didn't get any facial flushing. I did get some bad side effects from it however- I was started on 2.5 mg and increased to 5 mg after a disagreement about it with my GP. It didn't help so I stopped taking it. I have just stopped taking Amlodipine too. Shame as it is the only BP med that reduces my BP. I had been on it since last July with no problem apart from the odd flushing in my face (usually after getting out of the shower) but it didn't last that long. I had a fall a month or so ago and after that, my feet and ankles started to swell badly and I developed a rash up my legs. GP thinks if may be due to the Amlodipine which was triggered by the fall (if that makes sense). I have had problems with it before though, again it was a few years ago - I tried it a few times. I used to get the facial flushing then and also very red swollen knees, headache and my eyes used to go a bit funny. Usually though, medications affect different people in different ways. What some find happens with a med may not be what happens with you. Try it and see, you can always stop if it does happen. Also, some side effects wear off with time as your body gets used to the med.

Thank you for your reply. Its very annoying but I will preserve for a while. Dont know if it linked to the menopause as well as it seems I am starting that as well. The hot flushes only seem to be in the face and neck and do last sometime.

Yes, I would give it a while then at least you can say you tried.

Hi again MoonStar1970. If I remember rightly, menopausal hot flushes spread right throughout the body and can make you feel sweaty too, but on saying that, we are all different.

I take both of those at 5mg and, although I get a range of side effects, I haven't had any facial flushing.

Its like my cheeks are on 🔥

Sounds unpleasant...I did have a burning sensation in my chest which has eased off now but not flushing.

Hi, have been on both tables and not had any face flushing. However do have the menopause sweats and they are whole body sweats not just face.

Hi MoonStar1970,

I have been put on Triapin, a combination drug of Ramipril and Felodinine. I have experienced really hot face flushing, even my ears are hot!! Unpleasant, especially at the moment, as it feels like a high temperature!

Also have "tight" mild headaches and mildly sore eyes.

Hoping it will wear off gradually with time.

Xx

Hi, I know what you mean. I take my temp and it is normal but my face is hot x

Hi,I am on 5 mg Amlodipine,i am taking it for a month and still having face flushing time to time but not too bad as they wrre at the begining.

MoonStar1970 profile image
MoonStar1970 in reply to Miha60

Hi, I still get it from time to time and it lasts a while

Miha60 profile image
Miha60 in reply to MoonStar1970

Hi,what can we do?? We have to put up with it! I am sure the Gp will give me another drug or up the Amlodipine at 10 mg and i am expecting another lot of side effects! My Bp is still high..I am not looking forward for this!!

MoonStar1970 profile image
MoonStar1970 in reply to Miha60

Hi. I tried a different one and still the same so went back. My BP is getting lower so that is a good thing. But still get the hot flushes which can be for more than an hour but don’t get them as often. Not sure what we can do x

Hi,i have started with Ramipril 2,5 mg 3 days ago and i am ok up to now..will see how i am going on and after that i ll be on 5 mg Ramipril .The Gp gave me 5 mg from the begining but the farmacist did not approve it saying the guideline says starting dose is 2,5 mg,she called the Gp and the doctor changed it to 2,5. My Bp now is around 145-150/78 so 5 mg will be for sure.I am on Amlodipine 5 mg and Propranolol 40 mg twice a day.I think i am heading the right direction,hopefull.

You may also like...